Design of stable decentralized adaptive model-following controllers for large-scale systems

H. Yousef, M. Simaan

Research output: Contribution to journalArticle

5 Citations (Scopus)


A decentralized model reference adaptive control for a class of large-scale interconnected systems is developed. The proposed scheme does not require identification of the system parameters, or satisfaction of perfect model-following conditions (PMFC). The boundedness of the output error and the controller parameters is guaranteed using Lyapunov stability theory. The effectiveness of the developed algorithm is demonstrated using a numerical example.

Original languageEnglish
Pages (from-to)1111-1125
Number of pages15
JournalInternational Journal of Control
Issue number4
Publication statusPublished - Apr 1989


ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this